# SDR VNAA2010020200015

- Difficulty date: January 28, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 13,593 hours, 14,294 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 & Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EFIS COMP MON MESSAGE AT ROTATION ON TAKEOFF FROM IND.  COMPASSES BECAME ERRATIC.  AIRCRAFT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REMOVED AND RE-INSTALLED THE NR 1 AND NR 2 ATTITUDE HEADING COMPUTERS (AHC) USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  RESULTS OF CHECKS WERE NORMAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
